A subgroup theorem for free products of pro-finite groups


Binz, Ernst ; Neukirch, Jürgen ; Wenzel, Günter H.


Document Type: Article
Year of publication: 1971
The title of a journal, publication series: Journal of Algebra
Volume: 19
Issue number: 1
Page range: 104-109
Place of publication: San Diego, Calif.
Publishing house: Academic Press
ISSN: 0021-8693
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik I (N. N.)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Binz, Ernst ; Neukirch, Jürgen ; Wenzel, Günter H. (1971) A subgroup theorem for free products of pro-finite groups. Journal of Algebra San Diego, Calif. 19 1 104-109 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item